Solving of the coefficient inverse problem for a nonlinear singularly perturbed two-dimensional reaction-diffusion equation with the location of moving front dataстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 14 февраля 2019 г.

Работа с статьей


[1] Solving of the coefficient inverse problem for a nonlinear singularly perturbed two-dimensional reaction-diffusion equation with the location of moving front data / D. V. Lukyanenko, V. B. Grigorev, V. T. Volkov, M. A. Shishlenin // Computers and Mathematics with Applications. — 2019. — Vol. 77, no. 5. — P. 1245–1254. Asymptotic-numerical approach to solving the coefficient inverse problem for a nonlinear singularly perturbed two-dimensional reaction–diffusion equation by knowing the location of moving front data is proposed. Asymptotic analysis of the direct problem allows to reduce the original two-dimensional parabolic problem to a series of more simple equations with lower dimension for the determination of moving front parameters. It enables to associate the observed location of the moving front to the parameters which have to be identified. Numerical examples show the effectiveness of the proposed method. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть